MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tablo instructions for use (ifu) warning and caution: when the blood in dialysate alarm occurs, the dialysate must be tested for the presence of blood, and the system alarm screen prompt must be answered to clear the alarm.Follow the alarm screen instructions to sample the effluent dialysate, and test the sample as instructed by your center.The system will prevent treatment continuation in the event of the presence of blood in the dialysate.Always immediately contact your center in the event of a blood loss event.Outset technical support engineer (tse) reviewed the system log with the procedure date of (b)(6) 2026 and confirmed that the console is functioning as designed when a blood leak is detected.The reported event is related to the dialyzer, not the console.A review of production records for this serial number did not note any related manufacturing nonconformance's that would contribute to this event.
 
Event or Problem Description
It was reported that there was an alarm for dialyzer blood leak two times during treatment.Nurse confirmed positive blood leak alert/alarm that was verified as positive with the blood leak testing strips at the dialyzer.Approximately 600 ml of blood was lost.No patient adverse event was noted as a result of this event.

Brand Name
TABLO HEMODIALYSIS SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
6692318200
MDR Report Key24525160
Report Number3010355846-2026-00027
Device Sequence Number18273404
Product Code KDI
UDI-Device Identifier00850001011204
UDI-Public(01)00850001011204(11)211015
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown